# SDR AU010066

- Difficulty date: January 20, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07326022
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER REAR SPAR CRACKED IN AREA BEHIND THERE INFORCED HINGE BRACKET CRACK LENGTH 50MM (1.96IN). CAUSED BY SEVERE CORROSION ON THE DOUBLER BRACKET SECURING THE ATTACHMENT HINGE PNO 0732101-11.
